# SDR CALA2025111311190

- Difficulty date: November 9, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,367 hours, 28,567 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209206
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERNAL FUEL TANK, UPPER STRINGER U-9 CRACKED ABOVE RIB NR 18.  MAJOR REPAIR IAW ECRA 5723-01057.   REPAIRED RT WING UPPER STRINGER 9U IAW REO-G25606 REV.IR AND EC/RA  5723-01057.
